Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 8029750, 14 pages
http://dx.doi.org/10.1155/2016/8029750
Research Article

An Analytically Tractable Model for Pricing Multiasset Options with Correlated Jump-Diffusion Equity Processes and a Two-Factor Stochastic Yield Curve

Laboratoire Thema, Université de Cergy-Pontoise, 33 boulevard du Port, 95011 Cergy-Pontoise Cedex, France

Received 6 June 2016; Accepted 4 September 2016

Academic Editor: Peter G. L. Leach

Copyright © 2016 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tristan Guillaume, “An Analytically Tractable Model for Pricing Multiasset Options with Correlated Jump-Diffusion Equity Processes and a Two-Factor Stochastic Yield Curve,” Journal of Applied Mathematics, vol. 2016, Article ID 8029750, 14 pages, 2016. https://doi.org/10.1155/2016/8029750.